# SDR 2008UALA04074

- Difficulty date: July 31, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 62,349 hours, 18,202 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT GENERATOR DROPPING OFF.  *S/D*  NO IDG HISTORY.  REPLACED NR 2 ENG IDG -OPS AND LEAK CHECKED GOOD DURING RUNS, ALL GENERATION OUTPUT NORMAL.
